# SDR ASAA2018041524236

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 14,739 hours, 4,892 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Switch
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL200,  AUTO FAIL LIGHT ILLUMINATED,  PRESSURIZATION WAS GOOD.  ACCOMPLISHED QRH PROCEDURE. CONTINUED FLIGHT IN ALTERNATE MODE.  ACFT GROUNDED.  RESET THE CABIN PRESSURE CONTROL SWITCH TO AUTO. OPS CHECKED NORMAL IAW FIM 21-31, TASK 827.
